# SDR ASAA0480498

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936640501
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC, C-CHECK - CABIN FLOOR PANEL AT STA 864 TO 886 BROKEN AT FWD END.  FABRICATED REPLACEMENT FLOORBOARD IAW SRM 53-05.
